# SDR R61A2021091600740

- Difficulty date: September 16, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 17,035 hours, 11,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002601
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK: WHEN EMERGENCY LIGHT TEST BUTTON IS PRESSED ON FWD OR AFT FAP THE FOLLOWING LIGHTS DO NOT ILLUMINATE: AFT RH PASSAGEWAY SIGN, AFT RH EXIT MARKING SIGN, AFT RH EXIT IDENTIFIER SIGN, CABIN EMERGENCY-LIGHT ABOVE SEAT ROW 12 AND 20, BUT WILL ILLUMINATE WHEN EMERGENCY LIGHTS ARE SWITCHED ON FROM COCKPIT, OR EITHER FAP. : REMOVED PAX CABIN CEILING PANEL 254CRC, REMOVED EMERGENCY-LIGHT POWER- UNIT BATTERY #4, P/N: 3400-22-10, S/N: 002601, AND REPLACED WITH P/N: 3400-22-10, S/N 001500. REINSTALLED PAX CEILING PANEL 254CRC. PERFORMED OPS CHECK, OPS CHECK GOOD. REF AMM 33-50-01, 25-22-07, AND 33-50-00
